Applications of Gegenbauer polynomials for subfamilies of bi-univalent functions involving a Borel distribution-type Mittag-Leffler function A Alatawi, M Darus, B Alamri
Symmetry 15 (4), 785, 2023
13 2023 Investigation of the surface brightness model in the milky way via homotopy perturbation method AA Alatawi, M Aljoufi, FM Alharbi, A Ebaid
Journal of Applied Mathematics and Physics 8 (03), 434, 2020
11 2020 On classes of ζ -uniformly q -analogue of analytic functions with some subordination results SH Hadi, M Darus, B Alamri, Ş Altınkaya, A Alatawi
Applied Mathematics in Science and Engineering 32 (1), 2312803, 2024
3 2024 On a certain subclass of analytic functions involving modified q-Opoola derivative operator AA Alatawi, M Darus
International Journal of Nonlinear Analysis and Applications 14 (5), 9-16, 2023
3 2023 The Fekete-Szego inequality for a subfamily of q-analogue analytic functions associated with the modified q-Opoola operator A Alatawi, M Darus
Asian-European Journal of Mathematics 17 (3), 2450027, 2024
2 2024 Partial sums and neighborhoods of Janowski-type subclasses of meromorphic functions A Alatawi, M Darus
Korean Journal of Mathematics 31 (3), 259-267, 2023
2 2023 Parametric generalized mixed multi-valued implicit quasi-variational inclusion problems FA Khan, AA Alatawi, M Dilshad
Adv. Fixed Point Theory 8 (3), 287-302, 2018
1 2018 Toeplitz Determinants for Inverse of Analytic Functions SH Hadi, YH Saleem, AA Lupaş, KMK Alshammari, A Alatawi
Mathematics 13 (4), 676, 2025
2025 A ϱ-Weyl fractional operator of the extended S-type function in a complex domain SH Hadi, KA Challab, AH Ali, AA Alatawi
MethodsX 13, 103061, 2024
2024 Generalised subclasses of meromorphically -starlike function using the Janowski functions A Alatawi, M Darus, S Sivasubramanian
Mathematical Foundations of Computing 7 (4), 439-446, 2024
2024 Second-order Hankel determinant for a subclass of analytic functions satisfying subordination condition connected with modified q-Opoola derivative operator A Abdullah, D Maslina
Communications Faculty of Sciences University of Ankara Series A1 …, 2024
2024 Sensitivity analysis for a parametric generalized variational-like inequality problem: a P-η-proximal mapping approach FA Khan, RH Aljahani, AA Alatawi, JS Alatawi
Adv. Inequal. Appl. 2019, Article ID 15, 2019
2019 AUXILIARY PRINCIPLE TECHNIQUE FOR SOLVING A GENERALIZED MULTI-VALUED QUASI-VARIATIONAL-LIKE INEQUALITY PROBLEM FA KHAN, WS ALATAWI, AA ALATAWI, RH ALJAHANI
2019 Sensitivity analysis for a parametric generalized multi-valued implicit quasi-variational-like inclusion FA Khan, IM Elsiddig, AA Alatawi, JS Alatawi
J. Math. Comput. Sci. 8 (4), 467-483, 2018
2018